Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 17, NWS Albuquerque, NM

March 31, 2016

NWS Albuquerque, NM issued this wind advisory at Mar 31, 2016, 3:39 PM MDT. It took effect at Apr 1, 2016, 3:00 AM MDT. It was in force for 51 min.

The area

The counties it named.

The facts

Issued
Mar 31, 2016, 3:39 PM MDT (21:39 UTC)
In effect from
Apr 1, 2016, 3:00 AM MDT
Expired
Apr 1, 2016, 3:51 AM MDT
In force
51 min
Issued by
NWS Albuquerque, NM

The text

As transmitted.

512 
WWUS75 KABQ 312139
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT THU MAR 31 2016

...STRONG CANYON WINDS TO SPILL INTO CENTRAL AREAS OF NEW MEXICO
TONIGHT...

.AN IMPRESSIVE COLD FRONT WILL SLIDE SOUTH AND WEST
TONIGHT...BRINGING GUSTY WINDS ALONG WITH IT. AS THE FRONT SPILLS
THROUGH GAPS AND CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN OF NEW
MEXICO...THE WINDS WILL ACCELERATE. AREAS WITHIN EASTERN
ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS CANYON WILL BE
SUSCEPTIBLE TO PERIODIC GUSTS OF 40 TO 45 MPH...AS WILL LOCATIONS
SUCH AS PLACITAS AND ABO PASS. THE WINDS WILL STEADILY DIMINISH IN
THE LATE MORNING HOURS FRIDAY.

NMZ519-520-010500-
/O.NEW.KABQ.WI.Y.0017.160401T0900Z-160401T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
339 PM MDT THU MAR 31 2016

...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY. 

* LOCATION...EASTERN ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS
  CANYON...PLACITAS...AND EASTERN SOCORRO COUNTY...ESPECIALLY NEAR
  ABO PASS ON U.S. HIGHWAY 60. LOCATIONS IMMEDIATELY TO THE WEST
  OF GAPS...CANYONS...AND LARGE ARROYOS WILL BE MOST SUSCEPTIBLE
  TO STRONG GUSTS.

* WINDS...SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45
  MPH. 

* TIMING...WINDS WILL ABRUPTLY STRENGTHEN BETWEEN 2 AND 4 AM MDT
  FRIDAY MORNING. WINDS WILL STAY STRONG THROUGH ABOUT 9 AM BEFORE
  STEADILY DIMINISHING.

* VISIBILITY...SOME LOCALIZED BLOWING DUST MAY OCCASIONALLY REDUCE
  VISIBILITY TO AROUND 3 MILES...ESPECIALLY NEAR CONSTRUCTION
  SITES AND OPEN FIELDS.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE POSSIBLE ON NORTH TO
  SOUTH ORIENTED ROADS. LAWN FURNITURE...TRASH CANS...AND OTHER
  LOOSE ITEMS MAY BECOME TOSSED AROUND OR AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
2 follow-up statements
532 
WWUS75 KABQ 010428
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1028 PM MDT THU MAR 31 2016

...STRONG CANYON WINDS TO SPILL INTO CENTRAL AREAS OF NEW MEXICO
TONIGHT...

.AN IMPRESSIVE COLD FRONT WILL SLIDE SOUTH AND WEST TONIGHT...
BRINGING GUSTY WINDS ALONG WITH IT. AS THE FRONT SPILLS THROUGH
GAPS AND CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN OF NEW
MEXICO...THE WINDS WILL ACCELERATE. AREAS WITHIN EASTERN
ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS CANYON WILL BE
SUSCEPTIBLE TO PERIODIC GUSTS OF 40 TO 45 MPH...AS WILL LOCATIONS
SUCH AS PLACITAS AND ABO PASS. THE WINDS WILL STEADILY DIMINISH
IN THE LATE MORNING HOURS FRIDAY.

NMZ519-520-011500-
/O.CON.KABQ.WI.Y.0017.160401T0900Z-160401T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
1028 PM MDT THU MAR 31 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY...

* LOCATION...EASTERN ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS 
  CANYON...PLACITAS...AND EASTERN SOCORRO COUNTY...ESPECIALLY 
  NEAR ABO PASS ON U.S. HIGHWAY 60. LOCATIONS IMMEDIATELY TO THE 
  WEST OF GAPS...CANYONS...AND LARGE ARROYOS WILL BE MOST 
  SUSCEPTIBLE TO STRONG GUSTS. 

* WINDS...SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 
  MPH. 

* TIMING...WINDS WILL ABRUPTLY STRENGTHEN BETWEEN 2 AND 4 AM MDT 
  FRIDAY MORNING. WINDS WILL STAY STRONG THROUGH ABOUT 9 AM 
  BEFORE STEADILY DIMINISHING. 

* VISIBILITY...SOME LOCALIZED BLOWING DUST MAY OCCASIONALLY 
  REDUCE VISIBILITY TO AROUND 3 MILES...ESPECIALLY NEAR 
  CONSTRUCTION SITES AND OPEN FIELDS. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE POSSIBLE ON NORTH TO 
  SOUTH ORIENTED ROADS. LAWN FURNITURE...TRASH CANS...AND OTHER 
  LOOSE ITEMS MAY BECOME TOSSED AROUND OR AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
778 
WWUS75 KABQ 010951
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 AM MDT FRI APR 1 2016

NMZ519-520-011100-
/O.CAN.KABQ.WI.Y.0017.000000T0000Z-160401T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
351 AM MDT FRI APR 1 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

EAST TO SOUTHEAST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH
EARLY THIS MORNING...HOWEVER THE THREAT FOR SIGNIFICANT WINDS
HAS PASSED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 31, 3:15 PM MDT, 24 minutes earlier.

Area forecast discussion, Mar 31, 3:15 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT THU MAR 31 2016

.SYNOPSIS...
INGREDIENTS COMING TOGETHER FOR A DECENT SHOT OF PRECIPITATION
OVER PORTIONS OF NORTHERN NM AND PERHAPS OUR FAR SE ZONES. ONE
STORM ALONG THE AZ AND MEXICO BORDER WILL PHASE WITH A QUICK
MOVING SYSTEM TO OUR NORTH. A STRONG SURFACE COLD FRONT WILL
SUPPLY THE COLDER AIR WHICH WILL PRODUCE MOSTLY SNOW WITH THIS
EVENT LATE TODAY INTO FRIDAY. THE WEEKEND INTO NEXT WEEK LOOKS
DRY AND MILDER. THERE COULD BE A STORM TOWARD THE END OF NEXT
WEEK.

&&

.DISCUSSION...
FAST MOVING UPPER LEVEL DISTURBANCE NEAR THE UT AND CO BORDER
WILL MERGE WITH A SLOWER MOVING SYSTEM ALONG THE AZ AND MEXICO
BORDER TO BRING A ROUND OF PRECIPITATION TO MUCH OF THE FORECAST
AREA. IN ADDITION...A POTENT BACK DOOR FRONT HAS REACHED FAR NE NM
AND WILL BLAST S AND W TONIGHT AND POUR INTO THE RIO GRANDE VALLEY
LATE TONIGHT. THE ARRIVAL OF COLDER AIR WILL MEAN MOST OF THE
PRECIPITATION WILL FALL IN THE FORM OF SNOW OVER NORTHERN AND
MOUNTAINOUS AREAS...WITH A CHANGE FROM RAIN TO SNOW IN VALLEY AND
LOWLAND AREAS. WE HAVE EXPANDED THE WINTER WEATHER ADVISORY TO
INCLUDE THE SAN JUAN AND JEMEZ MOUNTAINS AS WELL AS THE UPPER RIO
GRANDE VALLEY. CONSIDERED A WINTER STORM WARNING FOR THE SANGRES.
A FEW OTHER LOCATIONS ARE A CONCERN FOR ADVISORY SNOWS. THE
NAM...RAP AND LOCAL HIGH RES MODEL ALL SHOWING A BAND OF SNOW
EXTENDING FROM THE EAST SLOPES OF THE SANGRES INTO UNION COUNTY.
THIS WOULD INCLUDE THE NE AND FAR NE HIGHLANDS. THE OTHER AREA IS
OUR FAR SE ZONES WHERE SOME MODELS ARE PRODUCING LARGE AMOUNTS OF
SNOW. THE QUESTION IS WILL IT BE COLD ENOUGH FOR SNOW. THINKING IS
NOT QUITE AS WET BULB ZERO TEMPS ARE ABOVE ZERO ACROSS CHAVES AND
ROOSEVELT COUNTIES. BUT THESE AREAS NEED TO BE WATCHED. STRONG
WINDS FOR AWHILE BEHIND THE FRONT AS WELL AS STRONG GAP WINDS INTO
THE RIO GRANDE VALLEY. WILL HOIST A WIND ADVISORY FOR THE MIDDLE
AND LOWER RGV.

PRECIPITATION MOSTLY ENDS FRIDAY WITH CHILLY TEMPS LEFT BEHIND.
THE WEEKEND AND EARLY NEXT WEEK WILL BE DRY AND MILDER. NOT MUCH
WIND UNTIL TUESDAY AS A SHORT WAVE TROUGH DROPS SE AND CLIPS NE
NM. TEMPORARY COOLING WILL MAINLY IMPACT THE EAST WEDNESDAY AND
THURSDAY. THE GFS THEN TRIES TO BRING A DECENT BATCH OF QPF TO
ENTIRE CWA LATE NEXT WEEK...THE ECMWF NOT SO EXCITED. CHJ

&&

.FIRE WEATHER...
A COUPLE OF UPPER LEVEL FEATURES ARE AT WORK WITH REGARD TO NM
WEATHER. THE UPPER LOW THAT WAS PREVIOUSLY OVER SOUTHERN CA HAS
SHIFTED EASTWARD ALONG THE US-MEXICAN BORDER...AND A PERTURBATION IS
RACING SOUTHWARD DOWN THE ROCKIES WITH AN ATTENDANT COLD FRONT
PLUNGING DOWN THE PLAINS. SOME BREEZY CONDITIONS HAVE BEEN OBSERVED
THIS AFTERNOON...NAMELY IN THE NORTHWESTERN AND NORTHEASTERN CORNERS
OF NM. HOWEVER...WINDS HAVE STAYED MUCH LIGHTER THAN DAYS PAST AND
WELL BELOW CRITICAL THRESHOLDS. WINDS IN THE NORTHEAST CORNER ARE
RESPONDING UPWARD DUE TO THE PROXIMITY OF THE AFOREMENTIONED COLD
FRONT ENCROACHING UPON THE AREA. AHEAD OF THE FRONT TEMPERATURES
HAVE STILL FAILED TO REACH SEASONAL AVERAGES THIS AFTERNOON...AND
CLOUDS HAVE BEEN ON THE INCREASE TODAY WITH SHOWERS SLOWLY TAKING
SHAPE. ANY PROSPECTS FOR A BRIEF SHOWER BEFORE DUSK WILL BE
PRIMARILY FOCUSED OVER THE HIGHER TERRAIN OF NORTHERN AND WESTERN
NM.

THE NORTHERLY WIND GUSTS WILL STEADILY INCREASE OVER THE NORTHEAST
TO EAST CENTRAL PLAINS OF NM EARLY THIS EVENING AS THE BACK DOOR
SEGMENT OF THE COLD FRONT APPROACHES. TOWARD MIDNIGHT MUCH OF THE
FAR EASTERN PLAINS WILL LIKELY BE OBSERVING OCCASIONAL GUSTS TO 40
MPH. INTO THE LATE EVENING AND EARLY MORNING HOURS FRIDAY...THE
FRONT WILL SHOVE FARTHER SOUTH AND WEST BEYOND THE CENTRAL MOUNTAIN
CHAIN. AS IT DOES SO...IT WILL ACCELERATE THROUGH GAPS/CANYONS WHERE
GUSTS WILL LOCALLY INCREASE TO 40 TO 45 MPH. PRECIPITATION IS ALSO
EXPECTED TO INCREASE ALONG AND IMMEDIATELY BEHIND THE FRONT TONIGHT
THROUGH FRIDAY...ESPECIALLY IN UPSLOPE FAVORED AREAS. THE NORTHERN
MOUNTAINS AND FAR NORTHEAST HIGHLANDS ARE EXPECTED TO RECEIVE A FEW
INCHES OF ACCUMULATION WITH MEAGER TO LIGHT AMOUNTS ELSEWHERE.

BECAUSE OF INCREASED CLOUDS AND PRECIPITATION BROUGHT BY THE
FRONT...TEMPERATURES WILL DROP A FEW MORE DEGREES...AND CONSEQUENTLY
NO CRITICAL FIRE WX CONDITIONS ARE FORESEEN FRIDAY. AS THE UPPER
LEVEL DISTURBANCES SHIFT EAST SOUTHEASTWARD...SURFACE WINDS WILL
SHIFT DIRECTIONS AND TURN VERY LIGHT OVER MOST OF THE FORECAST AREA.
A FEW NORTHERN TO CENTRAL ZONES COULD OBSERVE POOR DISPERSION AND
INEFFICIENT VENTILATION RATES FRIDAY.

RISING PRESSURE HEIGHTS FROM AN ILL-DEFINED RIDGE ALOFT WILL BRING
WARMER TEMPERATURES INTO NM ON SATURDAY AND SUNDAY WHILE THE AIRMASS
DRIES OUT. INTO SUNDAY...THE LEE SIDE SURFACE TROUGH SHOWS UP AGAIN
AND INITIATES STRONGER BREEZES OVER THE EAST CENTRAL TO NORTHEASTERN
PLAINS OF NM. THUS A COUPLE HOURS OF CRITICAL CONDITIONS WILL BE
POSSIBLE IN THE EASTERN HIGH PLAINS SUNDAY AFTERNOON.

A WEAK SURFACE FRONT WILL THEN NUDGE THE SURFACE TROUGH OUT OF
NORTHEAST NM...REPLACING IT WITH SHIFTING WIND DIRECTIONS...LIGHTER
SPEEDS...AND SLIGHTLY COOLER TEMPERATURES. IN LIEU OF THE WEAK
FRONT...TEMPERATURES ACROSS THE FORECAST AREA WILL BE 3 TO 8 DEGREES
ABOVE NORMAL BY THIS TIME MONDAY AS THE RIDGE ALOFT FLATTENS.

WINDS INCREASE OVER NM ON TUESDAY AS A PACIFIC SYSTEM IS DRAWN INTO
THE GREAT BASIN OF THE CONUS...HOWEVER FORECAST SPEEDS ARE NOT AS
STRONG AS PREVIOUS GUIDANCE WAS SUGGESTING. NONETHELESS...THIS WILL
BE THE NEXT PERIOD OF CONCERN FOR CRITICAL WINDS MESHING UP WITH THE
ABOVE NORMAL TEMPERATURES AND LOW RH IN NORTHEAST TO EAST CENTRAL
NM. 52

&&

.AVIATION...
18Z TAF CYCLE
THE WEATHER WILL BE SOMEWHAT UNSETTLED OVER NORTHERN AND CENTRAL
NEW MEXICO THROUGH SATURDAY AFTERNOON AS A PAIR OF DISTURBANCES
ALOFT IMPACT THE SOUTHWEST REGION. ONE TROUGH WILL MOVE TOWARD
THE BOOTHEEL OF NEW MEXICO AND EASTWARD ACROSS THE BORDER WITH
MEXICO WHILE THE SECOND DIVES SOUTHWARD OUT OF THE CANADIAN
ROCKIES. CLOUDS WILL INCREASE THIS AFTERNOON...LEADING TO
ISOLATED TO SCATTERED LIGHT SHOWERS. A COLD FRONT WILL THEN
PLUNGE INTO NORTHERN NEW MEXICO THIS EVENING...SPILLING SOUTHWARD
THROUGH MOST OF THE REMAINDER OF THE STATE OVERNIGHT. THIS WILL
YIELD GUSTY WINDS IN EASTERN TO CENTRAL NEW MEXICO TONIGHT WITH
INCREASING LOW CLOUDS AND SHOWERS/PRECIPITATION. MVFR/IFR CEILINGS
AND VISIBILITIES WILL ACCOMPANY AND LINGER BEHIND THE FRONT.
LOWEST CEILINGS/VISIBILITIES AND LIFR/VLIFR CONDITIONS WILL BE
MOST LIKELY ALONG EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
TONIGHT AND SATURDAY MORNING...AND ALSO OVER EAST/SOUTHEAST SLOPES
OF THE CONTINENTAL DIVIDE. MOUNTAIN OBSCURATIONS WILL BE MOST
PREVALENT IN NORTHERN NEW MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  26  55  25  63 /   5   5   0   0
DULCE...........................  21  50  19  59 /  20  10   5   5
CUBA............................  23  47  20  58 /  30  20   0   5
GALLUP..........................  20  54  16  63 /   5  10   0   5
EL MORRO........................  21  48  17  56 /  20  10   0   5
GRANTS..........................  21  52  17  61 /  30  10   0   5
QUEMADO.........................  26  50  25  60 /  20  20   5   5
GLENWOOD........................  26  58  25  66 /  10  20  10   5
CHAMA...........................  19  43  16  52 /  40  20   5   5
LOS ALAMOS......................  27  45  29  56 /  40  20   0   5
PECOS...........................  23  43  24  55 /  40  20   0   5
CERRO/QUESTA....................  20  43  17  54 /  60  10   5   5
RED RIVER.......................  16  36  12  47 /  80  20  10   5
ANGEL FIRE......................  14  38   4  49 /  70  20  10   5
TAOS............................  21  46  14  56 /  40  10   0   5
MORA............................  19  41  20  52 /  40  20   5   5
ESPANOLA........................  25  51  24  62 /  30  10   0   5
SANTA FE........................  27  45  27  56 /  30  40   0   5
SANTA FE AIRPORT................  26  48  25  59 /  30  40   0   5
ALBUQUERQUE FOOTHILLS...........  31  51  31  61 /  20  40   0   5
ALBUQUERQUE HEIGHTS.............  34  54  32  63 /  10  40   0   0
ALBUQUERQUE VALLEY..............  32  56  28  64 /  20  30   0   0
ALBUQUERQUE WEST MESA...........  33  55  32  64 /  30  30   0   0
LOS LUNAS.......................  30  56  27  64 /  20  40   0   0
RIO RANCHO......................  32  55  31  64 /  30  30   0   0
SOCORRO.........................  32  56  31  65 /  10  30   0   0
SANDIA PARK/CEDAR CREST.........  24  46  28  57 /  40  40   0   5
TIJERAS.........................  28  49  29  60 /  30  40   0   5
MORIARTY/ESTANCIA...............  19  48  15  60 /  30  30   0   5
CLINES CORNERS..................  20  43  24  57 /  50  30   0   5
GRAN QUIVIRA....................  25  47  26  59 /  30  40   5   5
CARRIZOZO.......................  32  49  27  61 /  20  30   5   5
RUIDOSO.........................  25  41  26  54 /  50  60  10   5
CAPULIN.........................  18  42  21  54 /  50  10   5   5
RATON...........................  17  45  18  58 /  40   5   0   5
SPRINGER........................  19  45  20  61 /  30   5   0   5
LAS VEGAS.......................  19  42  21  57 /  30  10   0   5
CLAYTON.........................  25  51  28  64 /  20   5   0   0
ROY.............................  23  47  24  60 /  30   5   0   5
CONCHAS.........................  31  53  27  67 /  20   5   0   0
SANTA ROSA......................  31  51  29  65 /  20  10   0   0
TUCUMCARI.......................  30  54  27  68 /  20   5   0   0
CLOVIS..........................  31  51  30  65 /  20  30   0   0
PORTALES........................  33  51  31  65 /  20  40   0   0
FORT SUMNER.....................  32  50  27  66 /  20  20   0   0
ROSWELL.........................  37  48  30  67 /  20  60   5   0
PICACHO.........................  31  45  27  62 /  40  50   5   5
ELK.............................  28  42  25  57 /  40  60  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 8 AM MDT FRIDAY FOR THE FOLLOWING
ZONES... NMZ510>516-527.

WIND ADVISORY FROM 3 AM TO 9 AM MDT FRIDAY FOR THE FOLLOWING
ZONES... NMZ519-520.

&&

40
Hazardous weather outlook, Mar 31, 5:30 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 AM MDT THU MAR 31 2016

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
530 AM MDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE SOUTH THROUGH THE EASTERN PLAINS
INTO THE RIO GRANDE VALLEY TONIGHT. NORTH WINDS OF 25 TO 35 MPH
WITH GUSTS UP TO 45 MPH ARE LIKELY FOR AN HOUR OR TWO BEHIND THE
FRONT ACROSS THE PLAINS OVERNIGHT. EAST WINDS OF 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ARE POSSIBLE BELOW CANYONS FROM THE ALBUQUERQUE
METRO AREA SOUTHWARD TO ABO PASS AND CARRIZOZO OVERNIGHT. WINTER
WEATHER ADVISORIES ARE IN EFFECT TONIGHT FOR THE SANGRE DE CRISTO
MOUNTAINS AND THE RATON RIDGE WHERE SEVERAL INCHES OF SNOW ARE
LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF STRONG WINDS AND LOW HUMIDITIES MAY RESULT IN
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:14 AM MDTWinter Weather AdvisoryABQ28 hr

Nearby

Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.